Alert archive / Missouri / Flash Flood Warnings in 2007
Flash Flood Warning 7, NWS St. Louis, MO
NWS St. Louis, MO issued this flash flood warning at Apr 3, 2007, 8:38 AM CDT for Monroe County, Shelby County, Missouri. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 8:38 AM CDT (13:38 UTC)
- Expired
- Apr 3, 2007, 12:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS St. Louis, MO
- Area
- Whole counties
Counties Monroe County, MO, Shelby County, MO
The radar
The St Louis radar (KLSX), 157 km from the middle of the area, began a volume at 13:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:45 AM CDT | FLASH FLOOD | Shelbina, MO | 6 INCHES OF WATER FLOWING OVER THE EXIT RAMP OF U.S. 36 IN SHELBINA. |
| Apr 3, 8:45 AM CDT | FLASH FLOOD | S Shelbina, MO | 2.65 INCHES OF RAIN SINCE 7 AM THIS MORNING. LOCAL CREEKS AND STREAMS OVERFLOWING ONTO ROADS THROUGHOUT AREA. COUNTY BEGINNING TO BARRICADE OFF LOCAL ROADS COVERED WITH WATER. |
| Apr 3, 9:00 AM CDT | FLASH FLOOD | 5 E Shelbina, MO | 6 INCHES OF WATER FLOWING ACROSS U.S. 36. |
| Apr 3, 9:05 AM CDT | FLASH FLOOD | 5 E Shelbina, MO | 3 FEET OF WATER FLOWING OVER U.S. 36. ROAD IS CLOSED. |
| Apr 3, 9:35 AM CDT | FLASH FLOOD | Granville, MO | THREE TO FOUR FEET OF WATER OVER THE ROAD NEAR HIGHWAYS 151 AND J AND ALSO ON STATE ROUTE A NEAR GRANVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 1.6 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLSX 031341 FFWLSX MOC137-205-031745- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 838 AM CDT TUE APR 3 2007 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * FLASH FLOOD WARNING FOR... MONROE COUNTY IN NORTHEAST MISSOURI SHELBY COUNTY IN NORTHEAST MISSOURI * UNTIL 1245 PM CDT * AT 835 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. ALSO...RADAR INDICATED UP TO 2 INCHES OF RAIN HAS FALLEN SO FAR WITH ISOLATED 3 INCH AMOUNTS IN THE PAST THREE HOURS. * FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE AFFECTING SHELBYVILLE...SHELBINA...EMDEN...CLARENCE AND PARIS. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. AT 830 AM...SHELBY COUNTY SHERIFFS DEPARTMENT REPORTED WATER OVER HIGHWAYS 15 AND 168 IN SHELBYVILLE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. LAT...LON 3995 9233 3940 9230 3939 9185 3994 9185 $$ BYRD
4 follow-up statements
000 WGUS73 KLSX 031411 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 906 AM CDT TUE APR 3 2007 MOC137-205-031745- MONROE MO-SHELBY MO- 906 AM CDT TUE APR 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR SHELBY AND MONROE COUNTIES... AT 900 AM CDT...SHELBY COUNTY SHERIFFS OFFICE HAS REPORTED OVER THREE FEET OF FLOWING WATER OVER U.S. HIGHWAY 36...5 MILES EAST OF SHELBINA. THEY HAVE CLOSED DOWN THE HIGHWAY FROM 1 MILE EAST TO 5 MILES EAST OF SHELBINA DUE TO SEVERAL LOCATIONS WITH WATER FLOWING OVER THE ROADWAY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELBYVILLE...SHELBINA...EMDEN...CLARENCE AND GRANVILLE. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3995 9233 3940 9230 3939 9185 3994 9185 $$ BYRD
000 WGUS73 KLSX 031441 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 937 AM CDT TUE APR 3 2007 MOC137-205-031745- MONROE MO-SHELBY MO- 937 AM CDT TUE APR 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR SHELBY AND MONROE COUNTIES... AT 934 AM CDT...MONROE COUNTY SHERIFFS DEPARTMENT REPORTED THAT 3 TO 4 FEET OF WATER COVERED THE INTERSECTION OF HIGHWAY 151 AND ROUTE J NEAR WOODLAWN AND PARTS OF ROUTE A NEAR GRANVILLE. WATER CONTINUES TO FLOW OVER U.S. HIGHWAY 36 EAST OF SHELBINA...SO THE HIGHWAY REMAINS CLOSED AT THIS LOCATION. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELBYVILLE...SHELBINA...EMDEN...CLARENCE...WOODLAWN AND GRANVILLE. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3995 9233 3940 9230 3939 9185 3994 9185 $$ BYRD
000 WGUS73 KLSX 031557 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1054 AM CDT TUE APR 3 2007 MOC137-205-031745- MONROE MO-SHELBY MO- 1054 AM CDT TUE APR 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR SHELBY AND MONROE COUNTIES... AT 1025 AM CDT...SHELBY COUNTY SHERIFFS OFFICE REPORTED THAT THE WATER LEVELS HAD GONE DOWN A LITTLE ON U.S. HIGHWAY 36 EAST OF SHELBINA...BUT 8 TO 12 INCHES OF WATER WAS STILL FLOWING OVER THE HIGHWAY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELBYVILLE...SHELBINA...EMDEN...CLARENCE...WOODLAWN...GRANVILLE. ADDITIONAL RAINFALL AMOUNTS BETWEEN A QUARTER AND HALF AN INCH ARE POSSIBLE IN THE WARNED AREA OVER THE NEXT HOUR. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. LAT...LON 3994 9227 3939 9229 3939 9185 3994 9185 $$ BYRD
000 WGUS73 KLSX 031656 FFSLSX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1154 AM CDT TUE APR 3 2007 MOC137-205-031745- MONROE MO-SHELBY MO- 1154 AM CDT TUE APR 3 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR SHELBY AND MONROE COUNTIES... AT 1100 AM CDT...SHELBY COUNTY SHERIFFS OFFICE REPORTED THAT U.S. HIGHWAY 36 HAS BEEN REOPENED AS THE WATER HAS RECEDED EAST OF SHELBINA. HOWEVER...WILL KEEP WARNING GOING AS SOME SECONDARY ROADS CONTINUE TO HAVE FLOODING PROBLEMS IN PORTIONS OF SHELBY AND MONROE COUNTIES. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHELBYVILLE ...SHELBINA...EMDEN...CLARENCE...WOODLAWN AND GRANVILLE. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3994 9227 3939 9229 3939 9185 3994 9185 $$ BYRD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 7:12 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Apr 3, 7:12 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 712 AM CDT TUE APR 3 2007 .DISCUSSION... ONE LAST WRM AND STORMY DAY FOR THE BI-STATE REGION TIL A COOL AND DRY WX PATTERN BGNS TGT. SFC LOW WILL DVLP OVR IA AS A RELATIVELY STG SHRTWV TROF MOVES EWD THRU THE NRN PLAINS AND UPR LVL DIVERGENCE INCRS OVR NWRN MO AND IA BY 12Z TUE AHD OF UPR LVL TROF. TSRA CAN BE EXPECTED ALONG THIS STG CDFNT AS IT MOVES FAIRLY RAPIDLY SEWD THRU THE CWA TDA. BOTH NAM AND GFS MDLS DEPICT STG UPR LVL DIVERGENCE OVR MUCH OF THE CWA BY 18Z TUE AHD OF THE UPR LVL TROF. POTENTIAL OF SVR STORMS ALONG AND AHD OF THIS CDFNT AS THE NAM MDL FCSTS K INDICES IN THE LWR 30S OVR MAINLY THE ERN AND SRN PTN OF THE CWA BY 18Z TUE ALONG WITH SFC LI VALUES OF ARND -6 ALONG AND AHD OF THE CDFNT. TEMPERATURES WILL LIKELY BGN TO FALL THIS AFTN ACRS THE NRN AND WRN PTN OF THE CWA BHND THE CDFNT AS THE MDLS ARE SHOWING VRY STG 850 MB CAA MAINLY FM STL N AND W THIS AFTN. THE CDFNT SHOULD PUSH SEWD TO THE MOST ERN AND SRN PTNS OF THE CWA BY 00Z WED. MAY INCLUDE A LOW POP THIS EVNG MAINLY OVR THE SERN PTN OF THE CWA...TIL STG LOW LVL CAA AND DRYING END THE THREAT OF TSRA. WILL HAVE CLRG BEHIND THE CDFNT AS STG SFC RDG BLDS SEWD THRU THE CWA THIS EVNG...BUT WILL LIKELY HAVE SOME WRP ARND TYPE LOW LVL CLOUDINESS MAINLY OVR THE NRN AND ERN PTN OF THE CWA LT TGT INTO EARLY WED MRNG SW OF THE SFC AND UPR LVL LOW CNTRD OVR THE GRT LKS REGION. MUCH COLDER TEMPERATURES FOR WED MRNG AS THE MDLS DROP THE -4 DGR C 850 MB ISOTHERM SWD TO THE STL METRO AREA BY 12Z WED. LOW TEMPERATURES SHOULD BE IN THE 30S TGT WITH LOWS NR THE FREEZING MARK IN COU AND UIN. TRANQUIL AND UNSEASONABLY COOL WX FOR WED AND WED NGT AS THE STG SFC RDG CONTS TO BLD SEWD THRU MO AND IL. LOW TEMPERATURES WED NGT SHOULD BE BLW FREEZING OVR THE ENTR CWA WITH GOOD RADIATIONAL COOLING WITH A MOSTLY CLR SKY...DCRSG NWLY SFC WNDS...AND SFC DWPTS IN THE UPR TEENS TO LWR 20S. NAM MDL DVLPS SOME WAA TYPE PCPN OVR MAINLY THE SWRN PTN OF THE CWA THU NGT...ALTHOUGH THE GFS KEEPS ALL THE PCPN SW OF THE CWA. MAY INCLUDE A LOW POP OF RAIN/SNOW THU NGT OVR THE SWRN PTN OF THE CWA. GKS && .AVIATION... FOR THE 12Z TAFS... A STRONG COLD FRONT WILL BE MAKING ITS WAY ACROSS THE AREA TODAY REACHING COLUMBIA AROUND NOON...ST LOUIS AROUND 3 TO 4PM. THERE IS A MODERATE RISK FOR SEVERE STORMS NEAR ST LOUIS WITH A SLIGHT RISK AT COLUMBIA AND QUINCY. THE WINDS ALOFT ARE 45 TO 50 KNOTS WITHIN 3 THOUSAND FEET BUT THESE WILL DIE DOWN BY 8 TO 9 AM AS THE GRADIENT SLACKS OFF. NO TIME FOR ADDITIONAL COMMENTS DUE TO SEVERE WEATHER. PEDIGO && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 3, 5:51 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 551 AM CDT TUE APR 3 2007 ILZ095>098-MOZ018-019-026-027-034>036-041-042-047>052-059-060-062- 072-073-099-041100- ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-KNOX-LEWIS-SHELBY-MARION- MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY- MONTGOMERY-LINCOLN-GASCONADE-WARREN-FRANKLIN-CRAWFORD-WASHINGTON- REYNOLDS- 551 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AS A STRONG COLD FRONT MOVES SOUTHEASTWARD THROUGH THE AREA. THUNDERSTORMS WILL DEVELOP ALONG AND JUST AHEAD OF THIS FRONT. A FEW STORMS MAY BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE PROTECTED FROM THE COLD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. ILZ058>060-064-065-069-070-074-079-099>102-MOZ061-063>065-074-075- 084-085-041100- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-JERSEY IL-MADISON IL- ST. CLAIR IL-MONROE IL-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY- JEFFERSON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON- 551 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY AS A STRONG COLD FRONT MOVES SOUTHEASTWARD THROUGH THE AREA. THUNDERSTORMS WILL DEVELOP ALONG AND JUST AHEAD OF THIS FRONT. A FEW STORMS WILL LIKELY BECOME SEVERE PRODUCING LARGE HAIL...DAMAGING WINDS AND POSSIBLY A FEW TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LARGE CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE REGION BEHIND THE COLD FRONT AND DOMINATE OUR WEATHER THROUGH THE WEEKEND. NIGHTTIME LOW TEMPERATURES WILL FALL BELOW FREEZING LATE WEDNESDAY NIGHT...THURSDAY NIGHT...FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD MONITOR THE FORECAST CLOSELY AND BE PREPARED IF TENDER VEGETATION SHOULD NEED TO BE PROTECTED FROM THE COLD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY. GKS
In the hours before
Local storm report, Apr 3, 6:19 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
619 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL S EDINA 40.17N 92.17W
04/03/2007 E1.00 INCH KNOX MO TRAINED SPOTTER
NEAR THE SMALL TOWN OF LOCUST HILL, 3 MILES NORTH OF HWY
156 ON HWY A.
&&
KARLZThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:19 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 26 min |
| Apr 3, 6:05 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Shelby | 40 min |
| Apr 3, 6:43 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 62 min |
| Apr 3, 7:26 AM CDT | Severe Thunderstorm Warning | LSX | Marion, Monroe, Shelby | 64 min |
| Apr 3, 8:38 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 52 min |
| Apr 3, 9:14 AM CDT | Severe Thunderstorm Warning | LSX | Pike | 46 min |
| Apr 3, 9:30 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 45 min |
| Apr 3, 9:48 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 42 min |
| Apr 3, 12:10 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Cole, Moniteau | 50 min |
| Apr 3, 12:27 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 48 min |
| Apr 3, 12:48 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis | 23 min |
| Apr 3, 12:55 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 49 min |
| Apr 3, 1:01 PM CDT | Severe Thunderstorm Warning | LSX | Gasconade, Montgomery, Warren | 59 min |
| Apr 3, 1:11 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Washington | 49 min |
| Apr 3, 1:28 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 47 min |
| Apr 3, 1:32 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 43 min |
| Apr 3, 1:52 PM CDT | Severe Thunderstorm Warning | LSX | Reynolds | 38 min |
| Apr 3, 2:08 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade | 52 min |
| Apr 3, 2:13 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 47 min |
| Apr 3, 2:14 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles | 31 min |
| Apr 3, 2:20 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 36 min |
| Apr 3, 2:21 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 39 min |
| Apr 3, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Apr 3, 2:31 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 29 min |
| Apr 3, 2:33 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 57 min |
| Apr 3, 2:48 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Washington | 42 min |
| Apr 3, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 46 min |
| Apr 3, 3:07 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 26 min |
| Apr 3, 3:11 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 49 min |
| Apr 3, 3:13 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 47 min |
| Apr 3, 3:27 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 33 min |
| Apr 3, 3:37 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 42 min |
| Apr 3, 3:57 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 33 min |
Nearby
Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.